# SDR ZW0A0100816

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N906TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49160
- Aircraft time: 55,292 hours, 28,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN THE AFT CARGO COMPT, STA 1320, FROM RBL 17 IN TO LBL 17 IN, THE FLOOR SUPPORT WAS CORRODED.  REPLACED FLOOR SUPPORT WITH NEW.  TREATED PER SRM 51-10-3.  RE-INSTALLED RIVETS PER SRM 51-30-2.  RE-INSTALLED HI-LOKS PER SRM 51-30-5.
